Hail, Butler
- When
- May 25, 3:15 PM CST to 3:19 PM CST
- Where
- Butler County, Greenville
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.833, -86.633
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at May 25, 2:55 PM CST, 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 355 PM CDT THU MAY 25 2006 .SYNOPSIS...HIGH PRESSURE REMAINS STACKED OVER THE FORECAST AREA... WITH CENTER OF SURFACE HIGH OVER THE EASTERN GULF. CIRCULATION AROUND THE HIGH CONTINUE TO BRING A MOIST SOUTHWEST FLOW INTO THE REGION. STRONG MORNING AND AFTERNOON INSOLATION HAS ALLOWED A CONVECTIVE TEMPERATURE OF AROUND 90 DEGREES TO BE REACHED... RESULTING IN ISOLATED THUNDERSTORM DEVELOPMENT. A FEW OF THE STORMS HAVE BECOME STRONG TO SEVERE. && .SHORT TERM...OVERALL PATTERN THESE PAST COUPLE OF DAYS WILL PERSIST INTO THE WEEKEND...SO NO MAJOR ADJUSTMENTS TO THE TREND WERE NEEDED IN THIS FORECAST PACKAGE. DIURNAL CONVECTION WILL SETTLE DOWN AROUND 9 PM...FOLLOWED BY CLEARING SKIES. CLOUDS WILL THEN GRADUALLY INCREASE BY NOON EACH MORNING...FOLLOWED BY MODERATE CU EARLY AFTERNOON AND ISOLATED THUNDERSTORM DEVELOPMENT BY MID DAY. A FEW OF THE STORMS HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE. NO DEPARTURE FROM GFS MAV TEMPERATURE GUIDANCE. /22 .LONG TERM...NO CHANGES MADE AT THIS TIME. /22 && .MARINE...SURFACE HIGH PRESSURE WILL REMAIN IN CONTROL ACROSS THE NORTHERN GULF WATERS THROUGH THE PERIOD. A WEAK FRONTAL BOUNDARY APPROACHES ON SUNDAY...HOWEVER IT SHOULD STALL NORTH OF THE COASTAL WATERS. WINDS GENERALLY REMAIN WEST TO SOUTHWEST WITH SEAS OF 1 TO 2 FEET. WINDS WILL BE HIGHER ACROSS MOBILE BAY AND NEARSHORE DURING THE AFTERNOON HOURS EACH DAY ASSOCIATED WITH THE SEABREEZE. ISOLATED AFTERNOON THUNDERSTORMS ARE POSSIBLE NEAR THE COAST EACH AFTERNOON. /13 && .FIRE...HIGH PRESSURE ALONG THE COAST AND THE NORTHERN GULF WILL CONTINUE THROUGH THE WEEKEND. ISOLATED...MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS WILL DOT THE AREA THE NEXT SEVERAL DAYS. SURFACE HUMIDITY EXPECTED TO REMAIN ABOVE ANY WATCH OR WARNING CRITERIA. /22 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 68 90 70 90 / 10 20 10 20 PENSACOLA 70 88 72 89 / 10 20 10 20 DESTIN 72 86 73 88 / 10 20 10 20 EVERGREEN 66 92 67 92 / 10 20 10 20 WAYNESBORO 69 92 69 92 / 10 20 10 20 CAMDEN 70 93 69 92 / 10 20 10 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CDT THU MAY 25 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261100- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 600 AM CDT THU MAY 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL NOT BE REQUIRED.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 258 PM CDT THU MAY 25 2006 ALZ056-252045- CONECUH- INCLUDING THE CITIES OF...EVERGREEN... 258 PM CDT THU MAY 25 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER CONECUH COUNTY... AT 255 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 2 MILES NORTHEAST OF LENOX...AND MOVING EAST AT 10 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... BELLEVILLE...I65 AND US 84 AND EVERGREEN THROUGH 345 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 342 PM CDT THU MAY 25 2006 ALZ056-252130- CONECUH- 342 PM CDT THU MAY 25 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER CONECUH COUNTY... AT 338 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 3 MILES SOUTHEAST OF REPTON...AND MOVING NORTH AT 5 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... BELLEVILLE...NICHBURG...BERMUDA AND LOREE THROUGH 430 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 401 PM CDT THU MAY 25 2006 ALZ058-252145- CRENSHAW- INCLUDING THE CITIES OF...LUVERNE... 401 PM CDT THU MAY 25 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER CRENSHAW COUNTY... AT 359 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 8 MILES SOUTHWEST OF RUTLEDGE...AND NORTHEAST AT 5 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... CENTRAL CRENSHAW COUNTY THROUGH 445 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Alabama in 2006Every state in 2006This day in weather historyWarnings in Alabama, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5506174.